# SDR SWIA2020021148433

- Difficulty date: January 2, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bar
- Condition: Deteriorated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH PYLON THRUST REVERSER FLOATING TIE BAR INBOARD UPPER AND LOWER ELASTIC BUSHINGS AT K-FRAME ATTACHMENT ARE DETERIORATED AND DISBONDED.   (C-CHECK) RO 2/07/2020   REPLACED BUSHINGS UPPER AND LOWER IN THE FLOATING TIE-BAR ENGINE RH PER CRJ 700 AMM TASK. INSTALLED FLOATING TIE BAR IAW CRJ 700 AMM. OPS CHECK GOOD.
